# SDR GTIA2018011802349

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 27,834 hours, 12,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAD FLIGHT ATTENDANT REPORTED THE FWD MEGAPHONE APPEARS DEAD.  REPLACED MEGAPHONE IAW DWG NK320-232-EQ.   OPS CHECKED NORMAL.
